We deliver across India Medlife.com Upload Prescription Blog Health Articles Free Home Delivery *
Residip 100/500 Mg Tablet 10

Residip 100/500 Mg Tablet 10

RESIDIP

    • Rs. 28.26


    USES :

    Aceclofenac is an NSAID, i.e. non-steroidal anti-inflammatory drug used to treat mild to moderate pain and inflammation. It is effective in the treatment of pain and swelling of joints (osteoarthritis and rheumatoid arthritis) and relieves inflammation of the vertebrae (ankylosing spondylitis) to prevent the fusion of the spine bones. Paracetamol is used to reduce fever, pain, and inflammation. Paracetamol is used in the treatment of feverish cold and for headache relief. The drug is known to be beneficial in treating conditions such as muscle aches, arthritis, backache, etc.

    How does the drug work?

    Similar to the other NSAIDs, aceclofenac is a prostaglandin synthesis inhibitor. Thus, the prostaglandin effects such as sensitization of the spinal nerves to the painful stimuli, inflammation associated with vasodilation, and elevation of body temperature by the stimulation of thyroid gland are not produced. A well-defined mechanism of action for paracetamol is still not known. The proposed mechanism of action involves inhibition of cyclooxygenase enzyme that prevents the metabolism of arachidonic acid in prostaglandin H2 which brings about pain relief, inflammation and fever.

    What are the common side effect?

    The common side effects of aceclofenac are redness and itching of the skin, dizziness, indigestion, abdominal pain, nausea, heartburn, diarrhea, and an increase in the liver enzymes. Common side effects observed are an allergic reaction which involves swelling or rash, hives, runny nose, difficulty breathing, and itching. Other side effects include constipation, sleeplessness, and agitation. It also causes lowering of blood pressure, yellowing of the skin, sores, and ulcers in some patients.

    Important Information for use

    • People with bone marrow depression should not use Zepcar CR medicine.

    • Avoid the Zepcar CR drug if an allergic reaction was seen with an earlier use of carbamazepine.

    • Do not take any other antidepressant drugs along with Carbafen tablet. If a MAO-inhibitor drug was used in the past 14 days, then do not take Zepcar CR.

    • Call the doctor immediately in the case of skin rash, unusual weakness, bleeding and fever. This is because of the chances of Carbafen side effects such as life-threatening skin rash.

    • Continue the Zepcar CR medication for the full length prescribed by the doctor.

    • Pregnant women should not start or stop using Zepcar CR unless instructed by the doctor.

    • Don’t get exposed to sunlight due to the risk of sunburn with Zepcar CR.

    • Do not take grapefruit juice while using Zepcar CR.

    FAQs :Aceclofenac

    1. I have taken mifepristone to terminate my pregnancy. Can I take aceclofenac for a backache? Do not take aceclofenac at least for 8-12 days after taking mifepristone. You may consult your doctor for a safer use of the drug.

    2. How should I take the aceclofenac tablets? It is preferable to take aceclofenac tablets with food, i.e. after eating.

    3. Can I drive or operate machines after taking the aceclofenac? You should refrain from driving or using machinery which requires attention as aceclofenac may cause side effects such as dizziness and drowsiness.

    4. Can I give aceclofenac for my 15-year-old child for pain relief? The medicine is not indicated for the children less than 18 years of age.

    5. What should I do if I experience nausea after taking aceclofenac? Consume simple foods instead of spicy foods if you experience nausea after taking the drug. Paracetamol

    1. Is paracetamol a medicine for toothache? Yes. Paracetamol reduces mild to moderate tooth pain.

    2. Can an alcoholic use paracetamol? Before taking paracetamol, seek your doctor’s advice if you are an alcoholic, or if you have any reported problems of liver diseases. This is because paracetamol can worsen an existing liver condition.

    3. Which drugs should I avoid while using paracetamol? Do not use any other OTC drugs related to cough or cold. Paracetamol is used as a combination drug in many medicines. Read the leaflet thoroughly before administrating any other drug as it may contain paracetamol, which can cause an overdose.

    4. How much is considered as an overdose of paracetamol? Paracetamol of 500mg tablets can be taken not more than 8 per day. About 25-30 tablets, when taken at a single time, may cause overdose and even death.

    5. How can I identify if I have an overdose of paracetamol? If you identify adverse symptoms such as diarrhea, loss of appetite, nausea and vomiting, stomach cramps or pain, then you might have taken an overdose of the drug.

    You may also like